MathSciNet Relay Station
MathSciNet bibliographic data
MR1877824 (2003f:47063) 47B80 (35J10 35R60 47A10 47B39 47N55 82B44)
Bourgain, Jean On random Schrödinger operators on $\Bbb Z\sp 2$. Discrete Contin. Dyn. Syst. 8 (2002), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement